MathSciNet Relay Station
MathSciNet bibliographic data
MR262925 (41 #7530) 52.10
Perles, M. A.; Sallee, G. T. Cell complexes, valuations, and the Euler relation. Canad. J. Math. 22 1970 235–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement